# SDR FDEA201410113111

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: A57112205201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING INSP REAR SPAR INTERNAL ANGLE & TEE FITTING RT NR 10 FASTENER HOLE WITH   CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0312253 TITLE WINGS BASIC WING STRUCTURE SB A310-57-2047 FRAME 47 HOLES CRACKED.  MAJOR REPAIR IAW GMM 6-2-100.
